Robust control design based on high-complexity models

Gáspár, Péter and Kuti, I. (2005) Robust control design based on high-complexity models. PERIODICA POLYTECHNICA-TRANSPORTATION ENGINEERING, 33 (1-2). pp. 149-156.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:17
Last Modified: 11 Dec 2012 15:17
URI: http://eprints.sztaki.hu/id/eprint/3872

Update Item Update Item